Some recent results in finitely additive white noise theory

Arunabha Bagchi, Ravi Mazumdar

    Research output: Contribution to journalArticleAcademicpeer-review

    2 Citations (Scopus)
    90 Downloads (Pure)

    Abstract

    We present a short survey of some very recent results on the finitely additive white noise theory. We discuss the Markov property of the solution of a stochastic differential equation driven directly by a white noise, study the Radon-Nikodym derivative of the measure induced by nonlinear transformation on a Hilbert space with respect to the canonical Gauss measure thereon and obtain a representation for nonlinear filter maps.
    Original languageUndefined
    Pages (from-to)27-47
    Number of pages21
    JournalActa applicandae mathematicae
    Volume35
    Issue number1-2
    DOIs
    Publication statusPublished - 1994

    Keywords

    • Finitely additive white noise
    • Nonlinear filter
    • Radon-Nikodym derivative
    • METIS-140873
    • Markov property
    • 60H10
    • 93E11
    • IR-85783

    Cite this